Go to Naturalis.nl

Search results

Record: oai:ARNO:505435

AuthorC.A.W. Jeekel
TitleThe generic position of Orthomorpha bucharensis Lohmander and O. muminabadensis Gulička, and the taxonomic status of Hedinomorpha Verhoeff (Diplopoda, Polydesmida, Paradoxosomatidae)
JournalBulletin Zoologisch Museum
Volume11
Year1988
Issue11
Pages97-104
ISSN0165-9464
AbstractRedescription of Orthomorpha muminabadensis Gulička based on topotypical specimens. It is a synonym of Orthomorpha bucharensis Lohmander, and the species belongs to the genus Hedinomorpha Verhoeff. The latter is referred definitely to the tribe Sulciferini.
Document typearticle
Download paperpdf document http://www.repository.naturalis.nl/document/549092